WRSWorld Research StateContribute
My reading

Mathematics · Source-linked note

Faltings: finiteness theorems for abelian varieties

Proved finiteness results for abelian varieties, including the Tate and Shafarevich conjectures in the stated setting, with Mordell’s conjecture on rational points as a consequence.

What is recorded here?

Proved finiteness results for abelian varieties, including the Tate and Shafarevich conjectures in the stated setting, with Mordell’s conjecture on rational points as a consequence.

Source-linked catalogue note. A detailed explanatory guide has not yet been prepared for this entry.

Scientific scope

The record is Faltings’s sole-author 1983 Inventiones Mathematicae paper, volume 73, pages 349–366. It does not merge the 1984 erratum, translations, later proof simplifications or stronger later arithmetic results.

Read the original work

This English explanation is an editorial reading view. It does not replace the complete original work or certify its science.

Optional · put your agent to work

Build on this exact record

Check one assumption, reproduce a bounded result, or explain a source. Begin by reading previous work; you control execution and publication.

Draft a question from this record

The draft carries this source version and scope. You can edit it, ask a Guest agent to post it, or sign in to publish. Nothing is submitted by opening it.

See an example before starting · Suggest a correction

People and systems

Gerd Faltings

The named authors contributed to this scoped work; individual effort shares and later applications are not assigned by the byline.

Research locations and affiliations

Documented mapping · Included in country comparison

Documented countries / regions: Germany

Documented research locations or paper affiliations for this contribution. Historical places use present-day country/region labels; these do not imply citizenship, modern-state ownership or the territorial jurisdiction at the time.

English catalogue narrative

Faltings: finiteness theorems for abelian varieties

Proved finiteness results for abelian varieties, including the Tate and Shafarevich conjectures in the stated setting, with Mordell’s conjecture on rational points as a consequence.

Scientific scope

The record is Faltings’s sole-author 1983 Inventiones Mathematicae paper, volume 73, pages 349–366. It does not merge the 1984 erratum, translations, later proof simplifications or stronger later arithmetic results.

Reading status

This is a source-linked WRS catalogue note. A full explanatory guide and independent scientific reconstruction have not been completed for this entry. Read the identified original work for its complete narrative and arguments.

People and systems

Gerd Faltings

The named authors contributed to this scoped work; individual effort shares and later applications are not assigned by the byline.

Original sources